# SDR TSAA9653058

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND SKIN BULGE AROUND RELIEF VALVE CUT OUT AT BS 967 STRINGER 26R-27R.  REPAIRED PER ECO 2203R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
